MathSciNet Relay Station
MathSciNet bibliographic data
MR866195 (88a:32035) 32L05 (14H15 32G15 81E13)
Beĭlinson, A. A.; Manin, Yu. I. The Mumford form and the Polyakov measure in string theory. Comm. Math. Phys. 107 (1986), no. 3, 359–376.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement